PYRILAMINE MALEATE Ressources

Application Information

This drug has been submitted to the FDA under the reference 080808/001.

Names and composition

"PYRILAMINE MALEATE" is the commercial name of a drug composed of PYRILAMINE MALEATE.

Answered questions

Why is Pyrilamine Maleate in Pamprin?
What exactly does it do, and can Pamprin be taken near the end of your period, like a day or so before it ends? Be as specific in your explanation as possible. Thanks. Asked by Cicely Bowlan 4 months ago.

Pyrilamine maleate is a first-generation anti-histamine (H1) which exhibits sedative, anticholinergic, and local anesthetic activity. Basically, it reduced pain by decreasing inflammatory cytokines. It is safe for you to take near the end of your cycle. Answered by Christopher Blaker 4 months ago.

What Is Pyrilamine Maleate Answered by Otelia Mazza 4 months ago.


Is "Pyrilamine maleate" an antihistamine or diuretic?
Midol lists it as a diuretic but Pamprin has it as an antihistamine. I've looked up the drug and its listed as an antishistamine. So is Midol wrong or is it a side effect of the drug? If it IS an antihistamine only why would it be included as medication for cramps? I don't know about you, but sneezing... Asked by Luana Goodloe 4 months ago.

Midol lists it as a diuretic but Pamprin has it as an antihistamine. I've looked up the drug and its listed as an antishistamine. So is Midol wrong or is it a side effect of the drug? If it IS an antihistamine only why would it be included as medication for cramps? I don't know about you, but sneezing isnt a side effect of my period =P Someone help me clear this one up!!! Answered by Dionne Browner 4 months ago.

it is an antihistamine, it is added in some menstrual products because of the sedation efect Answered by Danita Kniss 4 months ago.

This Site Might Help You. RE: Is "Pyrilamine maleate" an antihistamine or diuretic? Midol lists it as a diuretic but Pamprin has it as an antihistamine. I've looked up the drug and its listed as an antishistamine. So is Midol wrong or is it a side effect of the drug? If it IS an antihistamine only why would it be included as medication for cramps? I don't know about... Answered by Soila Brandom 4 months ago.

It is listed on several other generic packaging as a diuretic and analgesic, not a sedative. For example, Rite Aid's Menstrual Relief lists it as a diuretic, but Walgreen's lists it as an antihistamine. The drug has numerous uses, as you can see. Answered by Teri Kreul 4 months ago.

Pyrilamine Maleate Answered by Elisabeth Conant 4 months ago.


Why is the antihistamine pyrilamine maleate an ingredient in Midol and Pamprin?
Just wondering if anyone knows why they would put an antihistamine in drugs for period cramps??? Asked by Curt Durdan 4 months ago.

Its a pain killer ingredient. Answered by Shasta Blacksmith 4 months ago.


I take these everyday? over the dose? is it safe?
Ive been doing it for the past 3 days, and the high lasts for 5-6 hours and its amazing. I take 4 and it says to take only 2. Anyway here's whats in it. PER CAPLET: they make me feel really cheery. acetaminophen 325mg caffeine 60mg pyrilamine maleate 15mg Asked by Onita Knaebel 4 months ago.

haha I love these alarmist answers. It has been shown that there was no evidence of clinically significant renal impairment in 18 patients who each consumed a cumulative total of 2 to 30 kg of acetaminophen over prolonged periods. The LD50 for acetaminophen is usually around 800 milligrams per kilogram of body weight I think your 325mg x2 will be okay... As for the caffeine, it is basically two strong cups of coffee which is what I believe is causing your "high." The LD50 for pyrilamine maleate is 220mg per kilogram of body weight. all in all you shouldn't take drugs for fun but you aren't going to die any time soon. Answered by Leonia Trotta 4 months ago.

Taking anything over the recommended dose is always bad idea. The FDA prints those warnings for a reason. I am not sure what exact medication you are taking, but it sounds like some sort of cold medicine. Acetaminophen is a painkiller/fever reducer. Pyrilamine Maleate is an antihistamine, if I am not mistaken. You should never take even over the counter meds to get high, they all having damaging long term effects. Anyhow, if you keep doing it, especially as often as you are, they are going to stop working, you are going to build up a tolerance to it, and when you actually need to take the medication for something, it just won't work. Good luck Biolog.. True enough Acetaminiophen doesn't do much to your kidneys (renal) excessive use over a period of time will destroy your liver. He is also taking 4 pills at a time which is 1300mg Acetampinophen, 240mg Caffeine and 60mg of Pyrilamine Maleate. When you do your math properly, and check out what it does to your liver, our answers are not such "alarmist" answers. Will he die today? No. Will he have liver failure in his 70s? Its very likely if he continues to use that much Acetaminiophen, daily. Answered by Hanna Doolen 4 months ago.

Enjoy it while it lasts as it will be short time before you need a new liver if you survive! Acetaminophen is very damaging to the liver and can destroy it in potentially short time. There are reported cases of people that took 8 pills a day for 8 day and ended up dead! Why don't you just drink coffee instead and take some Benadryl sometimes when you have allergy. Answered by Sheena Krainbucher 4 months ago.

here is your answer...do you want your liver...then stop...your "high" is your blood sugar going bonkers...your body will not tolerate this for long..you will have a stroke or heart attack and your liver will shut down right before your kindeys do....mostly with this combo...quit being stupid..the high is not worth your life...unless you will enjoy living on a machine to live... Answered by Corrie Perera 4 months ago.

You might as well get your name put on the liver transplant list. You are going to need one because you are killing yours. Answered by Patricia Maniatis 4 months ago.


What medicine is this? INGREDIENTS GIVEN! PLEASE HELP VERY IMPORTANT!?
the code on it is 44-523 it light blue and its oblong. Asked by Lupe Brissey 4 months ago.

I am still looking for a answer in a pill book I have. But I don't think it is Midol the ingredients in Midol is Active ingredients (in each caplet) Acetaminophen 500 mg. Pain reliever Caffeine 60 mg. Stimulant Pyrilamine maleate 15 mg. Diuretic Here is what it is see below Acetaminophen, Chlorpheniramine Maleate, Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride Effervescent tabletWhat is this medicine? ACETAMINOPHEN; CHLORPHENIRAMINE; DEXTROMETHORPHAN; PHENYLEPHRINE is a combination of a pain reliever, an antihistamine, a cough suppressant, and a decongestant. It is used to treat the aches and pains, cough, fever, congestion, runny nose, and sneezing of a cold. This medicine will not treat an infection. This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions. What should I tell my health care provider before I take this medicine? They need to know if you have any of these conditions: asthma cough that does not go away cough with a lot of phlegm diabetes glaucoma heart disease high blood pressure if you frequently drink alcohol containing drinks liver disease phenylketonuria taken an MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days thyroid disease trouble passing urine an unusual or allergic reaction to acetaminophen, chlorpheniramine, dextromethorphan, phenylephrine, other medicines, foods, dyes, or preservatives pregnant or trying to get pregnant breast-feeding How should I use this medicine? This medicine is taken by mouth. Mix this medicine in a 4 ounce glass of water. Follow the directions on the package label. Take your medicine at regular intervals. Do not take it more often than directed. Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years old for selected conditions, precautions do apply. Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once. NOTE: This medicine is only for you. Do not share this medicine with others. What if I miss a dose? If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses. What may interact with this medicine? Do not take this medicine with any of the following medications: cocaine ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate stimulant medicines like dextroamphetamine and others This medicine may also interact with the following medications: alcohol bretylium furazolidone imatinib isoniazid linezolid mecamylamine medicines for anxiety or sleep medicines for blood pressure like atenolol, clonidine, doxazosin, methyldopa, metoprolol medicines for chest pain like isosorbide dinitrate, nitroglycerin medicines for enlarged prostate like tamsulosin medicines for sleep during surgery other medicines for cold, cough or allergy other medicines with acetaminophen procarbazine reserpine St. John's Wort This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine. What should I watch for while using this medicine? Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain, nasal congestion, or cough that gets worse or lasts for more than 7 days. Call your doctor if you have a fever that gets worse or lasts for more than 3 days. If you have a cough that lasts, if your cough comes back, or if it occurs with a fever, rash, headache, nausea, or vomiting see your doctor. You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks. What side effects may I notice from receiving this medicine? Side effects that you should report to your doctor or health care professional as soon as possible: allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue chest pain, tightness dizziness, nervousness, or sleeplessness fast, irregular heartbeat trouble passing urine or change in the amount of urine unusual bleeding or bruising unusually weak or tired yellowing of the eyes or skin Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome): drowsiness dry eyes, mouth loss of appetite stomach upset This list may not describe all possible side effects. Where should I keep my medicine? Keep out of the reach of children. Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date. Answered by Novella Riera 4 months ago.

The good news is that you are alive. The bad news is you are stupid. You should never take a pill if you don't know exactly what it is. *wags finger at you* Next time ask your pharmacist to look at it. If you have no medical training (nurse/doctor/med tech/etc.) I do not recommend that you use a Drug Book to identify the med by picture. Where was the box the med came in? I'm sorry for sounding so bitchy but I need some Midol, too. You really should be more careful about drugs. Its a cold medicine, btw. A little Tylenol, a decongestant, cough supressant. The Tylenol probably helped you a little but it was only 325 mg and that is like 1 tablet. Answered by Meridith Gottschalk 4 months ago.

Generic Tylenol, cough medicine, decongestant and an antihistamine, which could cause drowsiness. Sounds more similar to the purpose of Nyquil or a cold and flu symptom medicine. Answered by Morton Crumpler 4 months ago.

My cat has had a couple of UTIs, and when the vet put her on Clavamox, she had zero appetite. The vet said it can cause nausea (just like antibiotics for humans cause them to have nausea). Drs. Foster and Smith, a pet supply company, sell this stuff called CatBerry which is supposed to prevent UTIs, but my cat doesn't like them. I feed her a mix of wet and dry foods, and she does okay. I'd ask the doc if there's another antibiotic you can give your cat or something to prevent him from getting these infections. Answered by Erlinda Hemsley 4 months ago.

lady shmoe and gameplay have good answers but see for yourself. stop off at cvs and look in the cold an flu remedy section. find a type that matches the amts of each thing you the stuff you took. and don;t do something like that again-ever. Answered by Zenobia Wanat 4 months ago.

this is basically for flu/cough/fever meds. the acetaminophen is for fever or ache. dextromethorphan for cough. phenylephrine actually acts as vasoconstritors and thus reduced the mucus production in nasal passages. chlorpheniramine is antihistaminics for runny nose. Answered by Jimmie Gauze 4 months ago.

Oh don't worry about it it is not poisonous or anything like that. It is just a cold pill. Cold&Sinus to be exact taking them wont hurt you. Answered by Toya Colsch 4 months ago.

Whoa! All you have to do is call your local pharmacist! Answered by Lanie Hadler 4 months ago.


Can men take midol?
I mean what if they have a cramp or are feeling bloated or sumthing? Asked by Don Mostiller 4 months ago.

Midol is Acetaminophen 500mg, Pamabrom 25mg, and Pyrilamine Maleate 15mg Cramping in men in normally treated by taking calcium (drinking milk) or quinine. Midol won't help. Bloat in men can be treated with Lasix or other diuretic. Midol will provide a *little* relief, but not much. Acetaminophen will help some pains - it's the same thing as Tylenol - but normally, pain is accompanied by inflammation. Tylenol is the only common pain medicine that DOESN'T do anything for inflammation. Tylenol is also relatively dangerous. In the UK, they aren't legally permitted to put more than 12 tablets to a retail package for that reason. On the other hand, most men blanch at the idea of taking Midol, thinking that it will shrink their testicles, or make them watch Bravo, or something like that. Nope. It won't make a man less manly. It simply is a combination drug for symptoms men aren't likely to experience together. Answered by Reginald Spivey 4 months ago.

Can Guys Take Midol Answered by Jeffery Mcanulty 4 months ago.

It definately gets rid of my toothaches. I take midol complete and it works for me. Answered by Eartha Dunlap 4 months ago.

i think midol is basically just tylenol..so yea Answered by Jeffie Votsmier 4 months ago.

while the active ingredients seem to alright, i m not a chemist/expert, and it is hard to say what the inactive (almost active?...maybe? who knows) ingredients all do, or what they turn in to once they are mashed up in your tummy)... if it did something horrible to men it would say "for women only, and would probably be behind the counter"........ still, you never know. Answered by Mildred Drye 4 months ago.

I think the pyrilium maleate makes me have diarrhea. Answered by Connie Dragan 4 months ago.

Men won't get cramps like that, and maybe they can be bloated... but i know some guys that could use it for mood swings b/c i swear they are worse than girls. Answered by Luana Persia 4 months ago.


Benefits of taking midol?
the bottle reads "acetaminophen, caffeine, pyrilamine maleate, pain reliever, diuretic and antihistamine." can someone explain to me what each of those are and if they benefit me while i'm not menstruating? (besides caffeine, and pain reliever, i know what those are.) Asked by Lester Lovenduski 4 months ago.

Just do a google search for each one. Answered by Henry Cherian 4 months ago.

I don't know much about the benifits of midol but I stopped taking midol because it can cause a woman to become infertile(so I have read) Answered by Crista Rosin 4 months ago.


Midol overdose???......................
and im 17 and 5'2 and weigh 139 Asked by Abel Dobrin 4 months ago.

Nothing, you'd need 4000mg of APAP (acetaminophen) to cause liver toxicity in someone weighing 130lbs You'd definitely never get high on that just so you know. Don't take more than the recommended dosage when if comes to APAP, you don't want to **** with that ****. APAP is why kids die from taking a bunch of Vicodin. Liver failure. Horribly painful. Answered by Jacqulyn Willeto 4 months ago.


Is it ok to take midol now?
I am very irritable today. I want to know if it is ok to take midol now which is about a week from my period. Thanks in advance. Asked by Arielle Grife 4 months ago.

midol is just caffeine, Pyrilamine Maleate, (to make you pee a lot) and tylenol, take it any time you want but I doubt it will change your mood. Answered by Tracy Ovdenk 4 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
080808/001 PYRILAMINE MALEATE PYRILAMINE MALEATE TABLET/ORAL 25MG
085231/001 PYRILAMINE MALEATE PYRILAMINE MALEATE TABLET/ORAL 25MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
080808/001 PYRILAMINE MALEATE PYRILAMINE MALEATE TABLET/ORAL 25MG
085231/001 PYRILAMINE MALEATE PYRILAMINE MALEATE TABLET/ORAL 25MG

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved